# SDR AALA201801199039

- Difficulty date: January 14, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 50,769 hours, 25,734 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 FA REPORTED A BURNING ELECTRICAL ODOR AT THE SAME TIME THE AFT CABIN LIGHTS WOULD NOT COME ON.  AFTER LANDING AND AT THE GATE, THE LIGHT CAME ON WITH NO ELECTRICAL ODOR.  THE AIRCRAFT WAS GROUNDED.  INSTALLED A NEW RELAY FOR THE AFT UPPER LIGHTING IAW WDM 33-22-02. OPS CHECKED GOOD IAW 33-21-03.
